For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 2, 2019, Pages 765-776                                                                DOI:10.11948/2156-907X.20180166
Approximate Lie $\ast$-Derivations on $\rho$-complete Convex Modular algebras
Hark-Mahn Kim,Hwan-Yong Shin
Keywords:Modular $*$-algebra, convex modular, $\Delta_\mu$-condition, $(m,n)$-Cauchy-Jensen mapping, Lie $*$-derivation.
Abstract:
      In this paper, we obtain generalized Hyers--Ulam stability results of a $(m,n)$-Cauchy-Jensen functional equation associated with approximate Lie $*$-derivations on $\rho$-complete convex modular $*$-algebras $\chi_\rho$ with $\Delta_\mu$-condition on the convex modular $\rho$.
PDF      Download reader